About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 382762, 14 pages
http://dx.doi.org/10.1155/2013/382762
Research Article

Asymptotic Hyperstability of a Class of Linear Systems under Impulsive Controls Subject to an Integral Popovian Constraint

1Department of Electricity and Electronics, Institute of Research and Development of Processes, University of Basque Country, Campus of Leioa (Bizkaia), Apartado 644, 48940 Bilbao, Spain
2Department of Telecommunications and Systems Engineering, Universitat Autònoma de Barcelona (UAB), 08193 Barcelona, Spain

Received 24 May 2013; Accepted 6 August 2013

Academic Editor: Hamid Reza Karimi

Copyright © 2013 M. De la Sen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. De la Sen, A. Ibeas, and S. Alonso-Quesada, “Asymptotic Hyperstability of a Class of Linear Systems under Impulsive Controls Subject to an Integral Popovian Constraint,” Abstract and Applied Analysis, vol. 2013, Article ID 382762, 14 pages, 2013. doi:10.1155/2013/382762